# SDR A6WA201040737

- Difficulty date: August 4, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE AT FS 280 IS CRCKED JUST OTBD OF LBL 9.0.  REPAIRED FS280 AFT FLOOR SUPPORT ANGLE IAW REO 601R-53-11-138.
